On relations of trajectory lengths in combinatorial choice problems
Doklady Akademii Nauk, Tome 258 (1981) no. 5, pp. 1049-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_258_5_a5,
author = {V. K. Leont'ev},
title = {On relations of trajectory lengths in combinatorial choice problems},
journal = {Doklady Akademii Nauk},
pages = {1049--1052},
year = {1981},
volume = {258},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_258_5_a5/}
}
V. K. Leont'ev. On relations of trajectory lengths in combinatorial choice problems. Doklady Akademii Nauk, Tome 258 (1981) no. 5, pp. 1049-1052. http://geodesic.mathdoc.fr/item/DAN_1981_258_5_a5/